# SDR UPS04442753

- Difficulty date: July 12, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D - BS 420 - 440 BL 0 LONGITUDINAL FLOOR SUPPORT LWR FACE FOUND CORRODED AROUND SCREW.  FLOOR SUPPORT REPLACED AS PER SRM 51-10-01 PAGE 8.
